# SDR ASMF200408016

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,983 hours, 25,941 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 1062
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 2,983 hours, 1,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED, DURING CLIMB CSD TEMPERATURE INCREASED UNTIL INDICATOR RED SECTION, INCREASING RISE TEMPERATURE, SHUTTING OFF CSD. REPORT WAS DEFERRED IAW MEL 24-1-1 CAT B.  ENGINES RUN TEST WAS PERFORMED AT TAKEOFF THRUST (1.7 OF EPR'S) DURING 10 MINUTES, REACHING 115 DEGREES (C) AND TEMP RISE 5, SYSTEM AND WIRING WERE CHECKED BEING CORRECT. CSD HARNESS WAS DETECTED WITH DAMAGES AND A CONNECTOR WAS LOOSENED. CSD HARNESS WAS REPLACED IAW MM 24-11-1, TESTS WERE CORRECT. AFTER TAKEOFF CAPTAIN REPORTED CSD SHUTOFF IAW HIGH TEMPERATURE. DURING OVERNIGHT SERVICE, RIGHT CSD AND HEAT EXCHANGER AIR/OIL WERE REPLACED IAW MM, A HOST WAS DETECTED WITH DAMAGES, SO IT WAS REPLACED AND ALL TESTS WERE CORRECT.
